# SDR CALA2014031990638

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN STRINGER 20L AT BS 1689, AFT ACCESSORY COMPARTMENT.  CUT OUT DAMAGED SECTION OF STRINGER BETWEEN BS 1673 TO 1708 & FABRICATED STRINGER SECTION, SPLICES & INSTALLED IAW SRM 53-00-03, REPAIR 1, FIG 201 ON NON-ROUTINE 42813.  THIS REPAIR IS CONSIDERED CAT A & THE FUSELAGE SKIN INSPECTIONS PROVIDED IN THE MPD ARE SUFFICIENT TO MAINTAIN THE DAMAGE TOLERANCE OF THE INITIAL STRUCTURE WITH THE REPAIR INSTALLED.  NO OUTBOUND CF REQUIRED TO CAPTURE FUTURE INSPECTIONS.
